Mathematische Zeitschrift

, Volume 168, Issue 2, pp 117–142

A decomposition theorem for additive set-functions, with applications to pettis integrals and ergodic means

  • David H. Fremlin
  • Michel Talagrand
Article

DOI: 10.1007/BF01214191

Cite this article as:
Fremlin, D.H. & Talagrand, M. Math Z (1979) 168: 117. doi:10.1007/BF01214191

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • David H. Fremlin
    • 1
  • Michel Talagrand
    • 2
  1. 1.Department of MathematicsUniversity of EssexColchesterEngland
  2. 2.Équipe d'AnalyseUniversité Paris VIParis CEDEX 05France